# SDR UIEA2019061074434

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Corroded
- Location: Ignition Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IGNITION BOXES HAVE CORROSION ON CANNON PLUG CONNECTION RECEPTACLES.  REMOVED AND REPLACED BOTH IGNITION EXCITER BOXES AND PERFORMED SATISFACTORY OPS TESTS #1 ENG IAW AMM 74-11-01 AND AMM 74-00-00.
